×

zbMATH — the first resource for mathematics

The existence of periodic solutions of \(f'(x)=-\alpha f(x-1)(1+f(x))\). (English) Zbl 0106.29504

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wright, E.M., A non-linear difference-differential equation, J. reine angew. math., 194, 66-87, (1955) · Zbl 0064.34203
[2] Cunningham, W.J., A non-linear differential-difference equation of growth, (), 709-713 · Zbl 0055.31601
[3] Kakutani, S.; Markus, L., On the non-linear difference-differential equation y′(t) = [A − by(t − τ)] y(t), (), 1-18 · Zbl 0082.30301
[4] Browder, Felix E., On a generalization of the Schauder fixed point theorem, Duke math. J., 26, 291-303, (1959) · Zbl 0086.10203
[5] Jones, G.Stephen, Asymptotic behavior and periodic solutions of a nonlinear differential-difference equation, (), June · Zbl 0099.29502
[6] Jones, G.Stephen, On the nonlinear differential-difference equation \(ƒ′(x) = − αƒ(x − 1)[1 + ƒ(x)]\), J. math. anal. and appl., 4, No. 3, 440-469, (1962) · Zbl 0106.29503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.